Aa
A
A
A
Close
Orthopedics Community
12.6k Members
Avatar universal

Yasmin Help

i had taken yasmin for 41/2 months.  After 6 weeks I started feeling very dizzy and had major abdominal pains.  Since then I have also had chest pains and my gallbladder removed.  I stopped the yasmin about 5 weeks ago and now ai also have a rapid heart beat, swelling, sharp head pains, numbness in fingers and toes.  I have anxiety problems as well.  what happened to me I was very healthy before this and now I'm about to get kicked out of the air force.  Please help what can I do to get my life back.  thank you
1 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hello!

Yasmin consists of Drospirenone and Ethinyl Estradiol. You had taken for nearly 20 weeks and when you stopped it your symptoms will decrease in maximum 4 weeks. As you have already stopped using Yasmin for more than 5 weeks there are other reasons for your symptoms.

Follow up with your gastroenterologist to rule out any complication after your recent surgery. Take appropriate treatment for any acidity issues.

Follow up for a proper diagnosis and treatment for your anxiety symptoms. Monitor all your vitals and keep blood pressure in control.

Take care!
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out if PRP therapy right for you.
Tips for preventing one of the most common types of knee injury.
Tips and moves to ease backaches
How to bounce back fast from an ankle sprain - and stay pain free.
Patellofemoral pain and what to do about it.
A list of national and international resources and hotlines to help connect you to needed health and medical services.